Search found 2 matches

by Susan Rates-Cable
Mon Sep 18, 2017 8:58 pm
Forum: General Questions About Lamictal
Topic: Weight gain and hard to shift off due to medication
Replies: 12
Views: 3373

Re: Weight gain and hard to shift off due to medication

I have gained alot of weight from my medicine. I'm still trying to lose it I'm going with a personal trainer/nutritionist to see if that helps
by Susan Rates-Cable
Sun Sep 10, 2017 4:50 pm
Forum: General Questions About Lithobid
Topic: My doctor wants to try me on lithium
Replies: 9
Views: 2651

Re: My doctor wants to try me on lithium

I had a ridiculously difficult time with Lithium... it totally turned me into an emotionless zombie and would make me black out! Wasn't a great match for my particular Bipolar II
But, even in our mental illness we are 100% unique! Give it a go!!! It might be exactly what you need!!! Hugs & good luck ♡

Go to advanced search